# SDR ASAA0010068

- Difficulty date: June 6, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT LIGHT AT ROW 5 WAS FOUND TO BE INOPERATIVE.  REPLCED BATTERY AND LIGHTS OPERATED NORMALLY.  (M)
